View Single Post
Old 05-16-2006, 09:20 AM   #28 (permalink)
mikejones
 
mikejones's Avatar
 
Join Date: Sep 30 2005
Posts: 641
Rep Power: 18 mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future mikejones has a brilliant future
Re: Steroids and skin care.......

Quote:
Originally Posted by Stone101
Im a member of other boards and also a moderator of one so I assumed that the boards are run similarly.

mikejones, what are the aims of your post accept to make it look like you are acting a like an immature adolescent boy?
Your responses are just foolish. I will not retaliate as I do not want to stoop to such a low level which you have demonstrated you are at.

Your posts are just spam, inappropriate and have no meaning whatsoever.

This post is just turning into banter, I see no reason why it should be kept up.
Anyone that responds to this person with the intent to help is wasting their time cause this person is not looking for help. He is showing us just how stupid humans are and to respond in a serious manner is showing how "gullible" you are.

YOU ARE TAKING MALE HORMONES ZIT BACK. THE MALE HORMONES ARE CAUSING A SIDE EFFECT CALLED ACNE. THE ONLY WAY TO GET RID OF ACNE IS TO FIGURE OUT WHAT'S CAUSING IT AND STOP DOING IT.

YOU ANSWERED YOUR OWN QUESTION IN THE FIRST POST. ALL POSTS AFTER THAT ARE MEANINGLESS.


In closing, take the steroids and inject it into your brain cause it clearly needs all the help it can get.
__________________
I need a dime that's top of the line
Cute face slim waist wit a big behind
mikejones is offline   Reply With Quote